Liminf Sets in Simultaneous Diophantine Approximation
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 461-483.

Soit 𝒬 un ensemble infini d’entiers naturels non nuls. Soit W τ,n * (𝒬) l’ensemble des n–uplets de réels simultanément approchables à l’ordre τ par une infinité de rationnels dont les dénominateurs sont dans 𝒬 mais seulement par un nombre fini de rationnels dont les dénominateurs sont dans le complémentaire de 𝒬. Nous déterminons la dimension de Hausdorff de l’ensemble liminf W τ,n * (𝒬) lorsque n1 et τ>2+1/n. Un analogue p–adique du problème considéré est également étudié.

Let 𝒬 be an infinite set of positive integers. Denote by W τ,n * (𝒬) the set of n–tuples of real numbers simultaneously τ–well approximable by infinitely many rationals with denominators in 𝒬 but by only finitely many rationals with denominators in the complement of 𝒬. The Hausdorff dimension of the liminf set W τ,n * (𝒬) is determined when n1 and τ>2+1/n. A p–adic analogue of the problem is also studied.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.949
Classification : 11J83,  11K60
Mots clés : Diophantine approximation, liminf sets, Hausdorff dimension.
@article{JTNB_2016__28_2_461_0,
     author = {Faustin Adiceam},
     title = {Liminf {Sets} in {Simultaneous} {Diophantine} {Approximation}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {461--483},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.949},
     mrnumber = {3509720},
     zbl = {1415.11102},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.949/}
}
Faustin Adiceam. Liminf Sets in Simultaneous Diophantine Approximation. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 461-483. doi : 10.5802/jtnb.949. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.949/

[1] A. G. Abercrombie, « The Hausdorff dimension of some exceptional sets of p-adic integer matrices », J. Number Theory 53 (1995), no. 2, p. 311-341. | Article | MR 1348767 | Zbl 0837.11042

[2] F. Adiceam, « A note on the Hausdorff dimension of some liminf sets appearing in simultaneous Diophantine approximation », Mathematika 59 (2013), no. 1, p. 56-64. | Article | MR 3028171 | Zbl 1275.11107

[3] V. Beresnevich, D. Dickinson & S. Velani, « Measure theoretic laws for lim sup sets », Mem. Amer. Math. Soc. 179 (2006), no. 846, p. x+91. | Article | MR 2184760 | Zbl 1129.11031

[4] V. Beresnevich, G. Harman, A. Haynes & S. Velani, « The Duffin-Schaeffer conjecture with extra divergence II », Math. Z. 275 (2013), no. 1-2, p. 127-133. | Article | MR 3101800 | Zbl 1333.11068

[5] A. S. Besicovitch, « Sets of Fractional Dimensions (IV): On Rational Approximation to Real Numbers », J. London Math. Soc. S1-9 (1934), no. 2, p. 126. | Article | MR 1574327 | Zbl 0009.05301

[6] I. Borosh & A. S. Fraenkel, « A generalization of Jarník’s theorem on Diophantine approximations », Nederl. Akad. Wetensch. Proc. Ser. A Indag. Math. 75 (1972), p. 193-201. | Article | Zbl 0242.10014

[7] Y. Bugeaud & A. Durand, « Metric Diophantine approximation on the middle–third Cantor set », Accepted in J. Eur. Math. Soc. | Article | MR 3500835 | Zbl 1353.11083

[8] R. J. Duffin & A. C. Schaeffer, « Khintchine’s problem in metric Diophantine approximation », Duke Math. J. 8 (1941), p. 243-255. | Article | MR 4859 | Zbl 0025.11002

[9] K. Falconer, Fractal geometry, John Wiley & Sons, Ltd., Chichester, 1990, Mathematical foundations and applications, xxii+288 pages. | Zbl 0689.28003

[10] G. H. Hardy & M. Riesz, The general theory of Dirichlet’s series, Cambridge University Press, 1915. | Zbl 45.0387.03

[11] V. Jarník, « Über die simultanen diophantischen Approximationen », Math. Z. 33 (1931), no. 1, p. 505-543. | Article